# SDR 2000UALA00662

- Difficulty date: November 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 39,032 hours, 6,317 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8055510000
- Condition: Dirty
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER T-O GALLEY PWR TURNED ON AT MID GALLEY AND ELECTRICAL ODOR SMELLED.  NO SMOKE NOTED.  CIRCUIT BREAKER U-6 PULLED.  SUPPLEMENTAL DATA UPDATE AFTER CIRCUIT BREAKER U-6 WAS PULLED, THE ODOR DISSIPATED.  CREW REPORTED THE ODOR ONLY DURING THE OPENING OF THE OVENS IN THE AFT-MID GALLEY.  THE OVEN INTERIORS FAN SCREEN WAS CLEANED OF FOOD DEBRIS.  THE REAR CONNECTORS ON ALL THE OVENS AND COFFEEMAKERS WERE CHECKED AND CLEANED.  ALL GALLEY EQUIPMENT WAS RAN FOR OVER TWO HOURS AND NO ABNORMAL ODORS WERE NOTED.  NO FURTHER INCIDENCES REPORTED.
